VAERS Explorer
Back to explore

Report #2858360

Received Sep 12, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Unknown
Age
Age unknown
State
CT
Recovered
Unknown
Vaccinated
Sep 28, 2023
Onset
Sep 28, 2023
Days to onset
0
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
DTAPHEPBIPDTAP + HEPB + IPV (PEDIARIX)GLAXOSMITHKLINE BIOLOGICALS3——

Symptoms (1)

Inappropriate schedule of product administration

Symptom narrative

late 3rd dose; This non-serious case was reported by a nurse via call center representative and described the occurrence of drug dose administration interval too long in a patient who received DTPa-HBV-IPV (Pediarix) for prophylaxis. Previously administered products included Pediarix (Patient received 1 st dose on 03-DEC-2022) and Pediarix (Patient received 2 nd dose on 17-FEB-2023). On 28-SEP-2023, the patient received the 3rd dose of Pediarix. On 28-SEP-2023, an unknown time after receiving Pediarix, the patient experienced drug dose administration interval too long (Verbatim: late 3rd dose). The outcome of the drug dose administration interval too long was not applicable. This report is made by GSK without prejudice and does not imply any admission or liability for the incident or its consequences. Additional Information: GSK Receipt Date: 14-AUG-2025 Nurse reports patient received Pediarix at 2, 4, and 12 months of age and Infanrix at 15 months of age. The patient received 3rd dose of Pediarix, later than the recommended interval, which led to lengthening of vaccination schedule. The patient received 4th DTaP dose was Infanrix on 27-DEC-2023.